Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Calculation and applications of Epstein zeta functions'' (Math. Comp. 29 (1975), 271-287)

Author: Daniel Shanks
Journal: Math. Comp. 29 (1975), 1167
MSC: Primary 10C15; Secondary 10-04, 10H10
Original Article: Math. Comp. 29 (1975), 271-287.
MathSciNet review: 0409358
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10C15, 10-04, 10H10

Retrieve articles in all journals with MSC: 10C15, 10-04, 10H10

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society